Alert archive / Wisconsin / Small Craft Advisories in 2017

Small Craft Advisory 73, NWS Green Bay, WI

October 13, 2017

NWS Green Bay, WI issued this small craft advisory at Oct 13, 2017, 3:31 PM CDT. It took effect at Oct 14, 2017, 7:33 AM CDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Oct 13, 2017, 3:31 PM CDT (20:31 UTC)
In effect from
Oct 14, 2017, 7:33 AM CDT
Expired
Oct 15, 2017, 4:00 AM CDT
In force
20 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

164 
WHUS73 KGRB 132031
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
331 PM CDT FRI OCT 13 2017

LMZ541>543-140445-
/O.NEW.KGRB.SC.Y.0073.171014T1400Z-171015T0900Z/
/O.NEW.KGRB.GL.A.0006.171015T0900Z-171015T2100Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
331 PM CDT FRI OCT 13 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM SATURDAY TO 4 AM CDT
SUNDAY...
...GALE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 9 AM SATURDAY TO 4 AM CDT
SUNDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN
EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY AFTERNOON. 

* WINDS...EAST WINDS 15 TO 25 KNOTS SATURDAY INCREASING TO 20 TO
  30 KNOTS WITH GUSTS UP TO 40 KNOTS SATURDAY NIGHT.

* WAVES...4 TO 7 FEET ON SATURDAY BUILDING TO 5 TO 8 BY SATURDAY
  NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS
SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND LOCATION IS
STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME
FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS.

&&

$$

LMZ521-522-140445-
/O.NEW.KGRB.GL.A.0006.171015T0900Z-171015T2100Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
331 PM CDT FRI OCT 13 2017

...GALE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WATCH, WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
AFTERNOON. 

* WINDS...EAST WINDS BACKING TO THE NORTH 15 TO 25 KNOTS WITH
  GUSTS UP TO 40 KNOTS.

* WAVES...BUILDING TO 4 TO 7 FEET ON THE BAY AND 5 TO 8 FEET ON
  THE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS
SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND LOCATION IS
STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME
FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS.

&&

$$
7 follow-up statements
294 
WHUS73 KGRB 140155
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
855 PM CDT FRI OCT 13 2017

LMZ541>543-141000-
/O.CON.KGRB.SC.Y.0073.171014T1400Z-171015T0900Z/
/O.CON.KGRB.GL.A.0006.171015T0900Z-171015T2100Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
855 PM CDT FRI OCT 13 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM SATURDAY TO
4 AM CDT SUNDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY AFTERNOON...

* WINDS...EAST WINDS 15 TO 25 KNOTS SATURDAY INCREASING TO 20 TO 
  30 KNOTS WITH GUSTS UP TO 40 KNOTS SATURDAY NIGHT. 

* WAVES...4 TO 7 FEET ON SATURDAY BUILDING TO 5 TO 8 BY SATURDAY 
  NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS
SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND LOCATION IS
STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME
FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS.

&&

$$

LMZ521-522-141000-
/O.CON.KGRB.GL.A.0006.171015T0900Z-171015T2100Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
855 PM CDT FRI OCT 13 2017

...GALE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY AFTERNOON...

* WINDS...EAST WINDS BACKING TO THE NORTH 15 TO 25 KNOTS WITH 
  GUSTS UP TO 40 KNOTS. 

* WAVES...BUILDING TO 4 TO 7 FEET ON THE BAY AND 5 TO 8 FEET ON 
  THE LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS
SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND LOCATION IS
STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME
FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS.

&&

$$
063 
WHUS73 KGRB 140820
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
320 AM CDT SAT OCT 14 2017

LMZ521-522-141630-
/O.EXB.KGRB.SC.Y.0073.171014T1800Z-171015T0900Z/
/O.CON.KGRB.GL.A.0006.171015T0900Z-171015T2100Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
320 AM CDT SAT OCT 14 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
4 AM CDT SUNDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO
4 AM CDT SUNDAY. 

* WINDS...EAST WINDS 15 TO 25 KNOTS THIS AFTERNOON...BACKING TO
  THE NORTH 15 TO 25 KNOTS WITH GUSTS UP TO 40 KNOTS LATE TONIGHT
  THEN BACKING TO THE NORTHWEST ON SUNDAY.

* WAVES...BUILDING TO 2 TO 4 FEET THIS AFTERNOON BUILDING TO 4 TO
  7 FEET TONIGHT AND SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS
SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND LOCATION IS
STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME
FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS.

&&

$$

LMZ541>543-141630-
/O.CON.KGRB.SC.Y.0073.171014T1400Z-171015T0900Z/
/O.CON.KGRB.GL.A.0006.171015T0900Z-171015T2100Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
320 AM CDT SAT OCT 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 4 AM CDT SUNDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
AFTERNOON...

* WINDS...EAST WINDS 15 TO 25 KNOTS TODAY INCREASING TO 20 TO 30
  KNOTS WITH GUSTS UP TO 45 KNOTS LATE TONIGHT AND SUNDAY. 

* WAVES...3 TO 5 FEET TODAY BUILDING TO 4 TO 7 TONIGHT AND SUNDAY.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS
SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND LOCATION IS
STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME
FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS.

&&

$$

KURIMSKI
791 
WHUS73 KGRB 141233
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
733 AM CDT SAT OCT 14 2017

LMZ541>543-142045-
/O.EXT.KGRB.SC.Y.0073.171014T1233Z-171015T0900Z/
/O.CON.KGRB.GL.A.0006.171015T0900Z-171015T2100Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
733 AM CDT SAT OCT 14 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT SUNDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
AFTERNOON...

* WINDS...EAST WINDS 15 TO 25 KNOTS...BECOMING NORTH TO NORTHWEST
  AND INCREASING TO 20 TO 30 KNOTS WITH GUSTS UP TO 45 KNOTS LATE
  TONIGHT AND SUNDAY. WINDS SOUTH OF ALGOMA MAY BECOME SOUTHWEST 
  FOR A PERIOD THIS EVENING. 

* WAVES...2 TO 4 FEET TODAY BUILDING TO 4 TO 7 TONIGHT AND 
  SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS
SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND LOCATION IS
STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME
FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS.

&&

$$

LMZ521-522-142045-
/O.EXT.KGRB.SC.Y.0073.171014T1233Z-171015T0900Z/
/O.CON.KGRB.GL.A.0006.171015T0900Z-171015T2100Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
733 AM CDT SAT OCT 14 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT SUNDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
AFTERNOON...

* WINDS...EAST WINDS 15 TO 25 KNOTS...BACKING TO THE NORTH WITH 
  GUSTS UP TO 40 KNOTS LATE TONIGHT THEN BACKING TO THE NORTHWEST 
  ON SUNDAY. 

* WAVES...BUILDING TO 1 TO 3 FEET BUILDING TO 3 TO 6 FEET TONIGHT
  AND SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS
SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND LOCATION IS
STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME
FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS.

&&

$$

BERSCH
062 
WHUS73 KGRB 141422
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
922 AM CDT SAT OCT 14 2017

LMZ541>543-142230-
/O.CON.KGRB.SC.Y.0073.000000T0000Z-171015T0900Z/
/O.UPG.KGRB.GL.A.0006.171015T0900Z-171015T2100Z/
/O.NEW.KGRB.GL.W.0012.171015T0900Z-171015T2100Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
922 AM CDT SAT OCT 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY...
...GALE WARNING IN EFFECT FROM 4 AM TO 4 PM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING, WHICH IS IN EFFECT FROM 4 AM TO 4 PM CDT SUNDAY. 

* WINDS...EAST WINDS 15 TO 25 KNOTS...BECOMING NORTH TO NORTHWEST
  AND INCREASING TO 20 TO 30 KNOTS WITH GUSTS UP TO 45 KNOTS LATE
  TONIGHT AND SUNDAY. HIGHEST GUSTS NORTH OF STURGEON BAY. WINDS 
  SOUTH OF ALGOMA MAY BECOME SOUTHWEST FOR A PERIOD THIS EVENING.
 
* WAVES...2 TO 4 FEET BUILDING TO 4 TO 7 TONIGHT AND SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED.  OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS.  IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-142230-
/O.CON.KGRB.SC.Y.0073.000000T0000Z-171015T0900Z/
/O.UPG.KGRB.GL.A.0006.171015T0900Z-171015T2100Z/
/O.NEW.KGRB.GL.W.0012.171015T0900Z-171015T2100Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
922 AM CDT SAT OCT 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY...
...GALE WARNING IN EFFECT FROM 4 AM TO 4 PM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING, WHICH IS IN EFFECT FROM 4 AM TO 4 PM CDT SUNDAY.

* WINDS...EAST WINDS 15 TO 25 KNOTS...BACKING TO THE NORTH WITH
  GUSTS UP TO 40 KNOTS LATE TONIGHT THEN BACKING TO THE NORTHWEST
  ON SUNDAY. A FEW GUSTS TO 45 KNOTS POSSIBLE LATE TONIGHT INTO
  SUNDAY MORNING.

* WAVES...1 TO 3 FEET BUILDING TO 3 TO 6 FEET TONIGHT AND SUNDAY.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED.  OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS.  IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
057 
WHUS73 KGRB 142017
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
317 PM CDT SAT OCT 14 2017

LMZ541>543-150430-
/O.CON.KGRB.SC.Y.0073.000000T0000Z-171015T0900Z/
/O.CON.KGRB.GL.W.0012.171015T0900Z-171015T2100Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
317 PM CDT SAT OCT 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY...
...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 4 PM CDT SUNDAY...

* WINDS...EAST WINDS 15 TO 25 KNOTS THIS EVENING. BACKING NORTH 
  TO NORTHWEST AND INCREASING TO 20 TO 30 KNOTS WITH GUSTS UP TO 
  45 KNOTS LATE TONIGHT AND SUNDAY. HIGHEST GUSTS EXPECTED NORTH 
  OF STURGEON BAY. WINDS SOUTH OF ALGOMA MAY BECOME SOUTHWEST FOR 
  A PERIOD THIS EVENING. 

* WAVES...3 TO 5 FEET BUILDING TO 4 TO 7 LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED.  OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS.  IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-150430-
/O.CON.KGRB.SC.Y.0073.000000T0000Z-171015T0900Z/
/O.CON.KGRB.GL.W.0012.171015T0900Z-171015T2100Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
317 PM CDT SAT OCT 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY...
...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 4 PM CDT SUNDAY...

* WINDS...NORTHEAST WINDS 15 TO 25 KNOTS THIS EVENING. BACKING
  NORTH WITH GUSTS UP TO 40 KNOTS LATE TONIGHT. THEN BACKING TO 
  THE NORTHWEST ON SUNDAY. A FEW GUSTS TO 45 KNOTS POSSIBLE LATE 
  TONIGHT INTO SUNDAY MORNING. 

* WAVES...3 TO 5 FEET BUILDING TO 4 TO 7 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED.  OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS.  IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
931 
WHUS73 KGRB 150219
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
919 PM CDT SAT OCT 14 2017

LMZ541>543-151030-
/O.CON.KGRB.SC.Y.0073.000000T0000Z-171015T0900Z/
/O.CON.KGRB.GL.W.0012.171015T0900Z-171015T2100Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
919 PM CDT SAT OCT 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY...
...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 4 PM CDT SUNDAY...

* WINDS...EAST WINDS 15 TO 25 KNOTS THIS EVENING. BACKING NORTH TO
  NORTHWEST OVERNIGHT WITH GUSTS TO 35 KNOTS. INCREASING TO 35
  KNOTS WITH GUSTS UP TO 45 KNOTS SUNDAY MORNING. HIGHEST GUSTS
  EXPECTED NORTH OF STURGEON BAY.  

* WAVES...BUILDING TO 4 TO 7 TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED.  OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS.  IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-151030-
/O.CON.KGRB.SC.Y.0073.000000T0000Z-171015T0900Z/
/O.CON.KGRB.GL.W.0012.171015T0900Z-171015T2100Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
919 PM CDT SAT OCT 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY...
...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 4 PM CDT SUNDAY...

* WINDS...NORTHEAST WINDS 15 TO 25 KNOTS THIS EVENING. BACKING
  NORTH TO NORTHWEST WITH GUSTS UP TO 35 KNOTS LATE TONIGHT.
  INCREASING TO 30 KNOTS WITH GUSTS UP TO 45 KNOTS SUNDAY MORNING.
  HIGHEST GUSTS EXPECTED NORTH OF STURGEON BAY. 

* WAVES...BUILDING TO 4 TO 7 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED.  OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS.  IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
476 
WHUS73 KGRB 150903
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
403 AM CDT SUN OCT 15 2017

LMZ521-522-541>543-151715-
/O.EXP.KGRB.SC.Y.0073.000000T0000Z-171015T0900Z/
/O.CON.KGRB.GL.W.0012.000000T0000Z-171015T2100Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
403 AM CDT SUN OCT 15 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...
...SMALL CRAFT ADVISORY HAS EXPIRED...

* WINDS...NORTH TO NORTHWEST WINDS TO 30 KNOTS WITH GUSTS UP TO 45
  KNOTS THIS MORNING. HIGHEST GUSTS EXPECTED NORTH OF STURGEON 
  BAY. 

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED.  OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS.  IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

KURIMSKI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 13, 2:46 PM CDT, 45 minutes earlier.

Area forecast discussion, Oct 13, 2:46 PM CDT, 45 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
246 PM CDT Fri Oct 13 2017

Forecast discussion for routine afternoon forecast issuance

.SYNOPSIS...
Issued at 245 PM CDT Fri Oct 13 2017

Wet, windy, and turning briefly colder this weekend, then mild
and quiet weather to return next week.

The amplified upper flow across North America will flatten the
next several days as the bulk of the energy within a western
longwave trough ejects eastward. The resulting energetic but
zonal regime of early next week will gradually amplify later in
the week, with a trough once again forming near the West Coast
and downstream ridging over central and eastern NOAM.

Daily temperatures will vary between near and modestly above
normal throughout the period. Precipitation amounts are likely to
end up AOA normal, with the primary precipitation producer being
the cyclone that crosses the region this weekend. The prospect for
significant precipitation during the remainder of the period
appears low.
&&

.SHORT TERM...Tonight and Saturday
Issued at 245 PM CDT Fri Oct 13 2017

The main short-term forecast issue is the timing of rain chances
with the initial wave crossing the area this evening, and the
arrival of the main system tomorrow. Overall, the models were in
pretty good agreement, though the NAM and hi-res WRFs were
considerably slower with the northward push of rain ahead of the
primary cyclone tomorrow. Trended the forecast toward the
majority, but held PoPs across the north back until late in the
day in case the NAM/WRFs are onto something.

Stayed with a limited diurnal temperature range for most areas.
But given the likelihood of a period with mostly clear skies and
light winds across the north tonight, lowered mins there toward
the min of the distribution of guidance low temperatures.

.LONG TERM...Saturday Night Through Friday
Issued at 245 PM CDT Fri Oct 13 2017

Low pressure will move from southeast Colorado to southern Lake
Michigan Saturday through Saturday night, as an upper trough moves
across the central plains to the Great lakes. The system doesn't
seem quite as dynamic as it did yesterday, but is still strong
enough to bring significant rain and a few thunderstorms. Rainfall
amounts of an inch or so are possible.

The surface low intensifies quickly as it moves from southern Lake
Michigan Saturday evening to western Quebec, producing a strong
pressure gradient that will produce gusty northwest winds Sunday.
The rain should end early Sunday as the surface system exits the
area. Blustery and cool weather is expected Sunday afternoon.

The 500mb flow is forecast to become nearly zonal Tuesday through
Friday, which should result in dry and mild weather for
Wisconsin.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1247 PM CDT Fri Oct 13 2017

The back edge of the low clouds will continue to make progress to
the southeast for a time this afternoon as a cold front crosses
the area. But the progress will likely slow later on as some light
rains moves through. A strong northward push of precipitation is
likely tommorrow as the primary cyclone begins to approach from
the southwest.
&&

.MARINE...
Issued at 245 PM CDT Fri Oct 13 2017

An intensifying area of low pressure will move through the
region Saturday night into Sunday morning. Initially, east winds
are expected to increase Saturday afternoon with waves approaching
small craft advisory criteria (4 ft) on Lake MI. The winds may
briefly diminish Saturday evening as low pressure moves across
Wisconsin. As the surface low departs later Saturday night, winds
are forecast to rapidly shift to the northwest and become gusty
into Sunday. A period of gale force gusts are possible from late
Saturday night through Sunday afternoon.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS.......Skowronski
SHORT TERM.....Skowronski
LONG TERM......RDM
AVIATION.......Skowronski
MARINE.........RDM
Hazardous weather outlook, Oct 13, 2:41 PM CDT, 50 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
241 PM CDT Fri Oct 13 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-141100-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
241 PM CDT Fri Oct 13 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

There is a slight chance of thunderstorms over portions of central
and east-central Wisconsin through mid-evening. Severe weather is
not expected.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

There is a chance of thunderstorms over parts of central and
eastcentral Wisconsin late Saturday afternoon into Saturday
night. While the risk of severe thunderstorms is very low, some
of the stronger storms could produce gusty winds and locally
heavy rain.

There is a good chance of frost across central Wisconsin Sunday
night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed tonight.

LMZ521-522-541>543-141100-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
241 PM CDT Fri Oct 13 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Winds will shift to the northeast and begin to increase after
midnight.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

Conditions hazardous to small craft are expected Saturday through
Sunday night. Northwest gales are possible late Saturday night
into Sunday afternoon.

There is a slight chance of thunderstorms late Saturday afternoon
into Saturday night.

Skowronski/RDM

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 3:31 PM CDTGale WatchGRB18 hr

Nearby

Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.